Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

octoberist

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About octoberist

  • Rank
    New Member
  1. It's possible your body can form a resistance to the antibiotic in the medication. Stopped working for me as well.
  2. Well I don't think it means literally the whole face. It's pretty potent stuff, so as long as you get the medication somewhere within the vicinity of your problem areas, you should be fine. I know it's hard to imagine a pea-size is enough, but trust me, less is more when it comes to retinoids. Try to stay away from your nose, mouth and eye areas as those are typically the most sensitive. I've also found it's easier to apply the medication if you wait 15-30 minutes after washing your face. It giv
  3. I used to be on Benzaclin. Great stuff! However it stopped working for me about 2 months in. I'm guessing I became immune to the antibiotic Clindamycin which is an ingredient in it.
  4. I disagree. There are people that have greatly benefited from Epiduo. Sounds like it just wasn't right for you or perhaps you didn't follow the directions on how to use it correctly.
  5. I'm basically in the same situation. Here are some things that may help the oiliness and irritation. Make sure you're only using about a pea-sized amount for the entire face. Less is more when it comes to retinoids. Don't apply it near your nose (angles or nostrils) or mouth. Wait 15-20 minutes after washing your face to apply it. It can help make it easier to spread out the medication more evenly. Good luck.
  6. I'm having the same problem with acne spreading to places I've never received acne before. However I'm on Epiduo. I'm hoping this is part of the initial breakout period and not some adverse reaction.
  7. Hi, since I've started using Epiduo, I've been getting pretty severe breakouts on my neck and forehead. Areas where I've never, ever received breakouts before. Is this normal or is my skin having adverse reactions to the medication? Thanks.
×